# SDR AALA202201057799

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 68,983 hours, 31,346 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT EMERGENCY EXIT EICAS CAUTION DISPLAY SHORTLY AFTER TAKEOFF. CABIN PRESSURE NORMAL. FLIGHT ATTENDANT REPORTED NO ABNORMAL INDICATIONS AT RIGHT EMERGENCY EXIT (OVER WING). PROCEEDED TO DESTINATION PER QRH. MAINTENANCE FOUND DOOR HANDLE COVER NOT PROPERLY INSTALLED CAUSING AMBER ALERT. INSTALLED COVER PROPERLY AND DOOR INDICATION CHECKS GOOD PER AMM 52-21-11.
